It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



High Cholesterol Message Board


High Cholesterol Board Index


Re: Mandie....
Jul 7, 2002
Mandie, I am glad U understand where I am coming from so that I am NOT trying to upset you anymore then you are. I am a mom of 3, and grandma of 3, so I am just trying to talk to you like I would them if in this situation. Guess it must be the Old Lady in me!! :)

When I fIrst came on this board a couple of years ago, not only was I new to cholesterol problems, but also new to a computer so I was full of questions myself. Most of the time I got some darn good answers and sometimes I know I annoyed a few folks, but hey, that's life! It is not easy to find answers alot of times to some of these problems, especially when your so drug sensative, and yes, I know the feeling of the drs. throwing their hands in the air and making you feel like your wasteing their time, been there, done that too. Just take it as I tell most folks, one day at a time, things do have a way of working themselves out, sooner or later. I know your VERY concerned about your numbers, as most of us are, but just remember, take it one step at a time, and do get yourself a dr. who will listen to you and work with you. It isn't going to be easy, trust me, but they are out there. My very best to you, and I hope I have been of some help. Now to try and get my own problems and hubby's cleared, Hmmmm, not easy to say the least. Hang in there kiddo, there is light at the end of the tunnel. :)

Gooba, I am not about to go looking through her posts, as I am not really interested, but I do remember from awhile ago she has had multiple problems, so I think her nerves are getting the best of her right now. I do agree, and think she does also, that issue needs to be addressed so she can concentrate on her other problems. It is like anything, one step at a time, there is no way any of us are going to conquer all our problems at the same time. I just wish I was able to take a statin, as without having to change diet or anything it dropped my numbers like a rock within 3 weeks, but my poor body just couldn't handle the severe side effects. Oh well, such is life, and I refuse to stop looking for an answer. My very best to ALL of you, and hopefully those of us who are so drug sensative will lick this problem without lousy side effects. Take care folks, and stay cool!! :wave: JJ



[This message has been edited by JJ (edited 07-07-2002).]





All times are GMT -7. The time now is 10:42 PM.





© 2022 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!